# SDR MPRC202408200001

- Difficulty date: August 10, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N157S
- Make and model: Cessna 180
- Aircraft serial: 31840
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, Y
- Precautionary procedure: A

## Discrepancy

ENGINE STARTED RUNNING ROUGH AT TOD AND STOPPED PRODUCING POWER SHORTLY AFTER. AN EMERGENCY LANDING WAS MADE ON TUNDRA WITH NO DAMAGE. FUEL SUMPS AND GASCOLATOR WERE FOUND TO HAVE WHAT LOOKED LIKE "COTTON OR FILTER LIKE MATERIAL" WHICH WE BELIEVE WAS DRYER LINT. THIS SAME SUBSTANCE WAS FOUND IN OTHER AIRCRAFT ON THE FIELD AND WE BELIEVE SOMEBODY PUT DRYER LINT INTO THE GAS TANKS. NO PART OF THE AIRCRAFT WAS FOUND TO BE DEFECTIVE.
